# SDR REXA2016040600555

- Difficulty date: April 6, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 20,337 hours, 12,706 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Mask
- Condition: Tangled
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANTS MASKS WERE TANGLED & FLIGHT ATTENDANT INDICATES SHE COULD NOT PULL ON THEM TO USE.  ALL PAX OXY MASKS DEPLOYED.  SEE LOG PAGE 3300044 FOR CORRECTIVE ACTION TAKEN.
